Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 356, NWS Birmingham, AL

May 20, 2005Greene County, Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 20, 2005, 5:27 PM CDT for Greene County, Pickens County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 5:27 PM CDT (22:27 UTC)
Expired
May 20, 2005, 6:00 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Greene County, AL, Pickens County, AL

The radar

The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 3:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1086 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 202227
SVRBMX
ALC063-107-202300-
/O.NEW.KBMX.SV.W.0356.050520T2227Z-050520T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF EUTAW
  EAST CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 600 PM CDT

* AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
  MILES NORTHWEST OF KNOXVILLE...OR ABOUT 13 MILES EAST OF
  ALICEVILLE...AND MOVING SOUTH AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CLINTON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3327 8786 3304 8783 3302 8777 3294 8774
      3291 8778 3291 8781 3287 8784 3280 8783
      3279 8784 3276 8795 3322 8806

$$

12/SIRMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:58 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 20, 2:58 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI MAY 20 2005

.SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY)...
NEW SEVERE THUNDERSTORM WATCH IS BEING ISSUED...WHICH WILL INCLUDE
MUCH OF CENTRAL AND SOUTHERN ALABAMA. IMPRESSIVE LIGHTNING RATES WITH
THE STORMS ACROSS NORTHERN AND CENTRAL ALABAMA...RATES HAVE EXCEEDED
15 CLOUD-TO-GROUND STRIKES PER MINUTE AT TIMES.  SEVERE REPORTS HAVE
BEEN TRICKLING IN...MOSTLY TREES DOWN...AND MARGINALLY SEVERE HAIL.
ALL OF THIS ACTIVITY IS THE RESULT OF SURFACE INSTABILITY AHEAD OF
AN APPROACHING COLD FRONT.  TRACK OF THE UPPER LOW IS SLIGHTLY
FARTHER EAST THAN MODELS WERE SUGGESTING AT THIS TIME
YESTERDAY...BUT ALL IN ALL GUIDANCE FOR THIS EVENT HAS BEEN ON
TRACK.

THIS COMPLEX OF STORMS SHOULD HAVE A STRONG ENOUGH COLD POOL TO
MAINTAIN ITSELF INTO THE OVERNIGHT HOURS...BUT WILL LIKELY EXIT OUR
AREA OF CONCERN BY MIDNIGHT.  850 TROUGH SHOULD BE ORIENTED FROM
AROUND MOBILE, AL TO MACON, GA BY SUNRISE...WITH GENERALLY CLEAR
CONDITIONS TO THE NORTH OF THIS LINE...ENCOMPASSING VIRTUALLY ALL
OF OUR CWA.

SATURDAY AND SUNDAY LOOK NICE...BUT TEMPERATURES WILL QUICKLY
REBOUND BACK INTO THE MIDDLE AND UPPER 80S ON SUNDAY.  A FEW 90S ARE
ALSO EXPECTED...MAINLY IN THE URBAN AREAS.  MORE SIGNIFICANT CLOUD
COVER IS EXPECTED TO RETURN LATE SUNDAY.

.LONG TERM...(MONDAY THROUGH THURSDAY)...
A WEAK FAST MOVING COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA
SUNDAY NIGHT.  MOISTURE WILL BE QUESTIONABLE.  INTRODUCED SOME
CHANCE POPS (UPPER 20S LOW 30S) WITH THIS UPDATE...BUT CONFIDENCE IS
NOT HIGH.

THERMAL RIDGE OVER THE SOUTHWEST WILL KEEP OUR AREA UNDER
NORTHWESTERLY FLOW MONDAY THROUGH THURSDAY.  NO ORGANIZED
PRECIPITATION IS EXPECTED FOR THE UPCOMING WORK WEEK...AT LEAST
THROUGH THURSDAY.  HOWEVER...WEAK IMPULSES IN NORTHWEST FLOW CAN
BE VERY TRICKY...PRODUCING UPSTREAM THUNDERSTORM COMPLEXES THAT
TRACK INTO CENTRAL ALABAMA.

TEMPERATURES BEHIND THE FRONT EARLY MONDAY WILL BE A BIT COOLER THAN
TEMPERATURES BEHIND THE FRONT MOVING ACROSS THE REGION TONIGHT.
HIGHS ARE NOT EXPECTED TO BREAK THE 85 DEGREE MARK FOR MOST
LOCATIONS MONDAY THROUGH THURSDAY PROVIDING TEMPORARY RELIEF FROM
THE SUMMERTIME CONDITIONS WE HAVE EXPERIENCED OF LATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     62  81  57  83 /  10   0   0  10
ANNISTON    62  80  60  83 /  10  10   0  10
BIRMINGHAM  62  81  60  85 /  10   0   0  10
TUSCALOOSA  62  85  62  88 /  10  10   0  10
CALERA      62  83  61  85 /  10  10   0  10
AUBURN      64  82  59  84 /  50  10   0  10
MONTGOMERY  65  85  60  87 /  50  10   0  10
TROY        65  85  60  87 /  50  10   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

12/12
Hazardous weather outlook, May 20, 5:15 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT FRI MAY 20 2005

ALZ011>015-017>050-211230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
515 PM CDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD ACROSS
AREAS ALONG AND SOUTH OF A LINE FROM COLUMBUS GEORGIA TO TUSCALOOSA
TO ROANOKE IN RANDOLPH COUNTY THROUGH 11 PM.  THE MAIN THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL...ESPECIALLY FOR AREAS WEST OF
INTERSTATE 65. A TORNADO OR TWO EMBEDDED WITHIN THE LINE OF STORMS IS
ALSO POSSIBLE IN AREAS NEAR AND WEST OF INTERSTATE 65.

THE LINE OF THUNDERSTORMS DEVELOPED AHEAD OF AN APPROACHING COLD
FRONT IN A VERY UNSTABLE ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY).

THUNDERSTORMS ARE POSSIBLE ON MONDAY.  OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NEEDED THROUGH 11 PM.

STEFKOVICH

In the hours before

Special weather statement, May 20, 4:28 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT FRI MAY 20 2005

ALZ023-202215-
TUSCALOOSA-
428 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA COUNTY UNTIL
515 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES NORTHWEST OF BROOKWOOD...MOVING SOUTHEAST AT 35
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HOLT...BROOKWOOD AND
VANCE THROUGH 515 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.
Special weather statement, May 20, 4:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT FRI MAY 20 2005

ALZ025-035>037-043-202230-
CHILTON-COOSA-ELMORE-SHELBY-TALLAPOOSA-
436 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE...CHILTON...
COOSA...TALLAPOOSA AND SHELBY COUNTIES UNTIL 530 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY ARE POSSIBLE FROM
AN APPROACHING THUNDERSTORM...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES WEST OF MARBLE VALLEY...MOVING SOUTHEAST AROUND
30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR THORSBY...JEMISON...
MARBLE VALLEY...CLANTON...INGRAM...WEOGUFKA...STEWARTVILLE AND
VERBENA THROUGH 530 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER
ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 4:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO EXCLUDE SHELBY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT FRI MAY 20 2005

ALZ035>037-043-202230-
CHILTON-COOSA-ELMORE-TALLAPOOSA-
436 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR
ELMORE...CHILTON...COOSA...AND TALLAPOOSA COUNTIES UNTIL 530 PM
CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY ARE POSSIBLE FROM
AN APPROACHING THUNDERSTORM...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES WEST OF MARBLE VALLEY...MOVING SOUTHEAST AROUND
30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR THORSBY...JEMISON...
MARBLE VALLEY...CLANTON...INGRAM...WEOGUFKA...STEWARTVILLE AND
VERBENA THROUGH 530 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER
ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 4:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 PM CDT FRI MAY 20 2005

ALZ015-202210-
WALKER-
440 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALKER COUNTY UNTIL 510 PM
CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS 35 TO 45 MILES AN
HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF JASPER...MOVING SOUTHEAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR JASPER...OAKMAN...
PARRISH...CORDOVA...GOODSPRINGS AND TUTWILER THROUGH 515 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.
Special weather statement, May 20, 4:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT FRI MAY 20 2005

ALZ038-202215-
CHAMBERS-
445 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS COUNTY UNTIL 515
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER STROUD...MOVING SOUTHEAST AROUND 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR STROUD THROUGH 515 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER
ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 5:03 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT FRI MAY 20 2005

ALZ048-050-202230-
BARBOUR-RUSSELL-
503 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL
COUNTIES UNTIL 530 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM PITTSVIEW TO BATESVILLE...MOVING EAST
AROUND 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
SEALE...PITTSVIEW...GLENVILLE...FORT MITCHELL...CLAYTON...
BATESVILLE...BAKERHILL AND HOLY TRINITY THROUGH 530 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF
WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:39 PM CDTSevere Thunderstorm WarningBMXLee36 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningBMXCalhoun42 min
May 20, 1:15 PM CDTSevere Thunderstorm WarningBMXCoosa22 min
May 20, 1:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah64 min
May 20, 2:11 PM CDTSevere Thunderstorm WarningBMXSt. Clair64 min
May 20, 2:27 PM CDTSevere Thunderstorm WarningBMXBlount33 min
May 20, 2:30 PM CDTSevere Thunderstorm WarningBMXJefferson60 min
May 20, 2:37 PM CDTSevere Thunderstorm WarningBMXWalker38 min
May 20, 2:48 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore27 min
May 20, 3:03 PM CDTSevere Thunderstorm WarningBMXTalladega42 min
May 20, 3:12 PM CDTSevere Thunderstorm WarningBMXSt. Clair33 min
May 20, 3:14 PM CDTSevere Thunderstorm WarningBMXWalker16 min
May 20, 3:29 PM CDTSevere Thunderstorm WarningBMXJefferson46 min
May 20, 3:32 PM CDTSevere Thunderstorm WarningBMXShelby78 min
May 20, 3:43 PM CDTSevere Thunderstorm WarningBMXTalladega32 min
May 20, 3:47 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa43 min
May 20, 4:38 PM CDTSevere Thunderstorm WarningBMXTuscaloosa52 min
May 20, 4:55 PM CDTSevere Thunderstorm WarningBMXBibb37 min
May 20, 5:27 PM CDTSevere Thunderstorm WarningBMXTuscaloosa33 min
May 20, 5:36 PM CDTSevere Thunderstorm WarningBMXHale24 min
May 20, 5:58 PM CDTSevere Thunderstorm WarningBMXGreene, Hale47 min
May 20, 6:28 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery35 min
May 20, 6:30 PM CDTSevere Thunderstorm WarningBMXSumter45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.